# SDR YENA200507

- Difficulty date: January 12, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N507JB
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 18,144 hours, 7,492 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C20225410
- Part serial: 04151
- Condition: Failed
- Location: Nr 4
- Part time: 10,344 hours, 707 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BRAKE WORN TO LIMITS.  NR 4 MAIN WHEEL ASSY HEAT SHIELD DAMAGED.  REMOVED AND REPLACED NR 4 BRAKE ASSY IAW 32-42-27.  REMOVED AND REPLACED NR 4 MAIN WHEEL ASSY IAW 32-41-11 (NOTE: NR 4 BRAKE HAD INTERNAL STRUCTURAL FAILURE CAUSING DAMAGE TO NR 4 MAIN WHEEL ASSEMBLY HEAT SHIELD.  DAMAGE DISCOVERED DURING BRAKE CHANGE).
